# SDR REXA201100625

- Difficulty date: September 26, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 17,884 hours, 15,364 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Unknown
- Condition: Out Of Adjust
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

XFLOW/APU PUMP CAUTION ON THE WHOLE FLIGHT AFTER APU SHUTDOWN MSG CLEARED WHEN APU STARTED FOR LANDING.  ADJ/TEST APU XFLOW GOOD AT THIS TIME IAW AMM 28-24-01.  OK FOR SVC.
